# SDR SIMA201902262005

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,595 hours, 5,207 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 1 LBPG 4431774 E2 AFT CORE COWL ACOUSTIC SKIN CRACKED AT TRAILING EDGE 1 " LONG-C/A-REMOVED AND REPLACED RH ENGINE I/B T/R ASSY IAW EMB 175 AMM 78-30-01. OPS CHECKS GOOD
